Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




3450 Publications

2016 | Journal Article | IST-REx-ID: 1153 | OA
P. Žádníková et al., “A model of differential growth guided apical hook formation in plants,” Plant Cell, vol. 28, no. 10. American Society of Plant Biologists, pp. 2464–2477, 2016.
View | DOI | Download Submitted Version (ext.)
 
2016 | Journal Article | IST-REx-ID: 1154 | OA
J. Schwarz et al., “A microfluidic device for measuring cell migration towards substrate bound and soluble chemokine gradients,” Scientific Reports, vol. 6. Nature Publishing Group, 2016.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1157 | OA
J. Lee and K. Schnelli, “Tracy-widom distribution for the largest eigenvalue of real sample covariance matrices with general population,” Annals of Applied Probability, vol. 26, no. 6. Institute of Mathematical Statistics, pp. 3786–3839, 2016.
View | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1164 | OA
R. Fulek, M. Pelsmajer, and M. Schaefer, “Hanani-Tutte for radial planarity II,” presented at the GD: Graph Drawing and Network Visualization, Athens, Greece, 2016, vol. 9801, pp. 468–481.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2016 | Conference Paper | IST-REx-ID: 1165 | OA
R. Fulek, “C-planarity of embedded cyclic c-graphs,” presented at the GD: Graph Drawing and Network Visualization, Athens, Greece, 2016, vol. 9801, pp. 94–106.
View | Files available | DOI | Download Preprint (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1166
K. Chatterjee, M. Chmelik, and J. Davies, “A symbolic SAT based algorithm for almost sure reachability with small strategies in pomdps,” in Proceedings of the Thirtieth AAAI Conference on Artificial Intelligence, Phoenix, AZ, USA, 2016, vol. 2016, pp. 3225–3232.
View | Files available
 
2016 | Journal Article | IST-REx-ID: 1170
M. Lang and J. Stelling, “Modular parameter identification of biomolecular networks,” SIAM Journal on Scientific Computing, vol. 38, no. 6. Society for Industrial and Applied Mathematics , pp. B988–B1008, 2016.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1171
G. Tkačik, “Understanding regulatory networks requires more than computing a multitude of graph statistics: Comment on "Drivers of structural features in gene regulatory networks: From biophysical constraints to biological function" by O. C. Martin et al.,” Physics of Life Reviews, vol. 17. Elsevier, pp. 166–167, 2016.
View | DOI
 
2016 | Journal Article | IST-REx-ID: 1172 | OA
H. Sachdeva, M. Barma, and M. Rao, “Nonequilibrium description of de novo biogenesis and transport through Golgi-like cisternae,” Scientific Reports, vol. 6. Nature Publishing Group, 2016.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1177 | OA
C. Kamath Hosdurg and S. Chatterjee, “A closer look at multiple-forking: Leveraging (in)dependence for a tighter bound,” Algorithmica, vol. 74, no. 4. Springer, pp. 1321–1362, 2016.
View | DOI | Download Submitted Version (ext.)
 

Search

Filter Publications